# SDR CALA2024052001528

- Difficulty date: April 29, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N897UA
- Make and model: Airbus A319-132
- Aircraft serial: 3269
- Aircraft time: 43,824 hours, 27,141 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5713014720200
- Condition: Corroded
- Location: Frms 40-41
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-4-6179) - MAIN CABIN L/H O/B SEAT TRACK BETWEEN FR 40-4 1 HAS CORRSOION DOT 43-171. W/C:94495 REMOVED AND REPLACED MAINC ABIN L/H O/B SEAT TRACK BETWEEN FR 40 -41 IAW SRM 51-42-11.
